# SDR SWAA2021100515038

- Difficulty date: August 20, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Loose
- Location: R/H Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER LIP INLET COWL ON RT ENGINE ; 2021-392678 / [01] REMOVED FASTENERS LOC. LIP INLET COWL ON RT ENGINE BETWEEN NINE OCLOCK TO TWELVE OCLOCK IAW B737-700 SRM 51-40-02 FOR GAIN ACCES AND PERFORMED VISUAL INSPECTION AND NO FOUND MORE DAMEGE.; [02] STEP 1 COMPLETED; [03] REMOVED LOOSE FASTENER LOC. LIP INLET COWL ON RT ENGINE IAW B737-700 SRM 51-40-02.; [04] REMOVED LOOSE FASTENER LOC. LIP INLET COWL ON RT ENGINE IAW B737-700 SRM 51-40-02.; [05] OK TO INSTALL NEW FASTENER ON LIP INLET COWL ON RT ENGINE; [06] VERIFIED STEP 4 AND 5; GRANTED OK TO INSTALL; [07] ROTO TEST INSPECTION DONE ON OPEN FASTENER HOLE (1EA) AS PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 16; NO CRACK INDICATION FOUND TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [08] INSTALLED FASTENER 1(E/A) LOCATED ON LIP INLET COWLING RT ENGINE IAW B737-700 51-40-02 AND 54-10-01-1A-2 STEP 2. E (3).; [09] STEP 8 COMPLETE; [10] GRANT OK TO INSTALL NEW FASTENER ON LIP INLET COWL ON RT ENGINE BETWEEN NINE OCLOCK TO TWELVE OCLOCK; [11] STEP 10 COMPLETED   OK TO INSTALL GRANTED; [12] INSTALLED FASTENER ON LIP INLET COWL ON RT ENGINE BETWEEN NINE OCLOCK TO TWELVE OCLOCK IAW B737-700 SRM 51-40-02 AND CMM 71-11-22; [13] STEP 11 COMPLETED   TASK COMPLETED
